# SDR SWIA200515275

- Difficulty date: July 14, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,436 hours, 25,237 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM FAILED.  REPLACED MCU AND HSTA IAW CRJ MM 27-41-0.  OPERATIONAL CHECK GOOD, PN 7062-3 SN/OFF 1095 PN 8396-3 SN/OFF 969.
